# SDR UALA2013010900163

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 688-732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBOARD ANGLE IS CORRODED BS 688-732.   REMOVED CORROSION FROM CREASE BEAM IAW SRM 53-30-13 ORG.   OUT OF LIMITS IAW SRM 53-30-13.  REMOVED & REPLACED BEAM IAW SRM 51-40-02.  MAJOR REPAIR.
